# SDR UALA2011050902275

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 56,789 hours, 21,152 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000341
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM LIGHT WILL NOT ILLUMINATE WITH DOOR CLOSED AND ARMED ALL THE TIME.  SLIDE ARMED LIGHT IS INTERMITTENT.  FOUND GIRT BAR INTERFERING WITH SCUFF PLATE.  REMOVED EXCESS SEALANT UNDER SCUFF PLATE AND REINSTALLED.  ARM HANDLE AND LIGHT INDICATION NORMAL.
